# SDR SWAA2024020547793

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 58,045 hours, 34,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHT LENS BROKEN<[01] REMOVED AND REPLACED RIGHT OVER WING EXTERIOR EMERGENCY EXIT LIGHT LENS REF AMM 33-51-04
